de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Improved Bounds on Induced Acyclic Subgraphs in Random Digraphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons101648

Dutta,  Kunal
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons45571

Subramanian,  C. R.
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Dutta, K., & Subramanian, C. R. (2016). Improved Bounds on Induced Acyclic Subgraphs in Random Digraphs. SIAM Journal on Discrete Mathematics, 30(3), 1848-1865. doi:10.1137/140980181.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-65BD-5
Abstract
There is no abstract available